Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On some sextic diophantine equations of genus $ 2$


Author: L. J. Mordell
Journal: Proc. Amer. Math. Soc. 21 (1969), 347-350
MSC: Primary 10.13
DOI: https://doi.org/10.1090/S0002-9939-1969-0236108-6
MathSciNet review: 0236108
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.13

Retrieve articles in all journals with MSC: 10.13


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0236108-6
Article copyright: © Copyright 1969 American Mathematical Society